# SDR WRLA20090918205

- Difficulty date: September 18, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 52,690 hours, 9,824 cycles
- Engine: Pwa PW4462
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AUB75625
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C CHECK, EGAT MECHANIC FOUND CRACK WITH FASTENER HOLE WORN OUT ON INBD/OUTBD SKIN (P/N: AUB7562-5 AND AUB7652-6) OF NR 3 PYLON FWD FAIRING.  PERFORM EI W2009A54B-1109, REV 00 TO REPAIR THE DAMAGED AREA.
